Advances in Differential Equations
- Adv. Differential Equations
- Volume 11, Number 2 (2006), 167-199.
Asymptotic behavior of some nonlocal parabolic problems
We consider the asymptotic behavior of solutions for a nonlocal quasilinear parabolic equation. We study the case where the associated nonlocal elliptic problem has a unique equilibrium. It is shown that under certain assumptions such an equilibrium is a global attractor.
Adv. Differential Equations Volume 11, Number 2 (2006), 167-199.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K20: Initial-boundary value problems for second-order parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35B41: Attractors 35B65: Smoothness and regularity of solutions 37L30: Attractors and their dimensions, Lyapunov exponents
Siegwart, Martin. Asymptotic behavior of some nonlocal parabolic problems. Adv. Differential Equations 11 (2006), no. 2, 167--199.https://projecteuclid.org/euclid.ade/1355867716